# SDR CA091013009

- Difficulty date: September 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,400 hours
- Engine: Lyc O540F1B5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2111
- Condition: Venting
- Location: Hyd System
- Part time: 463 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) HYD OIL CONTINUOUSLY VENTING OUT OF THE RESERVOIR THROUGH THE FILLER CAP LOSING APROX HALF OF THE SIGHT GLASS EVERY 50 HOURS OF OPERATION.
